World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Foundations of Computer Science cover

Volume 19, Issue 03 (June 2008)

Special Issue: Developments in Language Theory (DLT 2007)
No Access
PREFACE
  • Pages:495–496

https://doi.org/10.1142/S0129054108005784

Special Issue: Developments in Language Theory (DLT 2007)
No Access
APPROXIMATING THE MEAN SPEEDUP IN TRACE MONOIDS
  • Pages:497–511

https://doi.org/10.1142/S0129054108005796

Special Issue: Developments in Language Theory (DLT 2007)
No Access
A SURVEY ON SMALL FRAGMENTS OF FIRST-ORDER LOGIC OVER FINITE WORDS
  • Pages:513–548

https://doi.org/10.1142/S0129054108005802

Special Issue: Developments in Language Theory (DLT 2007)
No Access
EQUIVALENCE OF LABELED MARKOV CHAINS
  • Pages:549–563

https://doi.org/10.1142/S0129054108005814

Special Issue: Developments in Language Theory (DLT 2007)
No Access
NON-CONSTRUCTIVE METHODS FOR FINITE PROBABILISTIC AUTOMATA
  • Pages:565–580

https://doi.org/10.1142/S0129054108005826

Special Issue: Developments in Language Theory (DLT 2007)
No Access
STATE COMPLEXITY OF UNION AND INTERSECTION OF FINITE LANGUAGES
  • Pages:581–595

https://doi.org/10.1142/S0129054108005838

Special Issue: Developments in Language Theory (DLT 2007)
No Access
CONJUNCTIVE GRAMMARS GENERATE NON-REGULAR UNARY LANGUAGES
  • Pages:597–615

https://doi.org/10.1142/S012905410800584X

Special Issue: Developments in Language Theory (DLT 2007)
No Access
DETERMINISTIC BLOW-UPS OF MINIMAL NONDETERMINISTIC FINITE AUTOMATA OVER A FIXED ALPHABET
  • Pages:617–631

https://doi.org/10.1142/S0129054108005851

Special Issue: Developments in Language Theory (DLT 2007)
No Access
AVOIDING APPROXIMATE SQUARES
  • Pages:633–648

https://doi.org/10.1142/S0129054108005863

Special Issue: Developments in Language Theory (DLT 2007)
No Access
FINE HIERARCHY OF REGULAR APERIODIC ω-LANGUAGES
  • Pages:649–675

https://doi.org/10.1142/S0129054108005875

Special Issue: Developments in Language Theory (DLT 2007)
No Access
ON TRANSITION MINIMALITY OF BIDETERMINISTIC AUTOMATA
  • Pages:677–690

https://doi.org/10.1142/S0129054108005887

Regular Papers
No Access
ON THE IMPLICATION OF MULTIVALUED DEPENDENCIES IN PARTIAL DATABASE RELATIONS
  • Pages:691–715

https://doi.org/10.1142/S0129054108005899

Regular Papers
No Access
THE BENFORD-NEWCOMB DISTRIBUTION AND UNAMBIGUOUS CONTEXT-FREE LANGUAGES
  • Pages:717–727

https://doi.org/10.1142/S0129054108005905

Regular Papers
No Access
TISSUE-LIKE P SYSTEMS WITH DYNAMICALLY EMERGING REQUESTS
  • Pages:729–745

https://doi.org/10.1142/S0129054108005917